# SDR UALA2011102705820

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 52,315 hours, 6,352 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP SEAT ROW 45 RIGHT.  SECURED CONNECTOR, OPS CHECKED NORMAL.
